# SDR IPXA2023092694253

- Difficulty date: September 5, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R532704902000
- Part serial: NA
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CMDC SEAT TRACK AT -Y953 AT FR 72 HAS LIGHT SURFACE CORROSION.REMOVED AND REPLACED IAW SRM 51-40-21.
